|Each 1 tablet contains: Paracetamol 500 mg
Pseudoephedrine. Hcl 30 mg
|Paracetamol is analgesic and antipyretic product by its peripheral action on receptors while pseudoephedrine HCl is decongestant by his vessels contraction action. This product does not cause drowsiness since no anti-histamine is included in it.|
|This product is indicated for symptomatic relief from pain and congestion in case of common cold, flu, sinusitis, otitis media, bronchitis, throat pain.|
|It may be happened in some cases like: anxiety, tachycardia, urination difficulty, loss of appetite, digestive disorders, sensitivity to this product.|
|Hypersensitivity to any component, uncontrolled hypertension cardiovascular disease, tachycardia.|
|Warnings and precautions|
|Should take care in these following cases:
– Hyperthyroidism, prostate enlargement, diabetes.
– Don’t take this medication for long time and large quantity without medical advise.
– Used with caution during lactation.
– Should be prescribed as doctor advise in case of pregnancy.
|Should take care when used with other medications contains similar products.
It antagonize anti-hypertensive medications, do not used with MAO inhibitors.
|DOSAGE & ADMINISTRATION|
|As doctor prescribe and as case need, it usually use 1 tablet every 4–6 hours. Maximum 8 tablets/24 hours.|
|Box of 20 tablets, box of 30 tablets, box of 500 tablets.|